# SDR FDEA201009153656

- Difficulty date: September 15, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 35,828 hours, 15,856 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Component: Flap
- Component part number: A57970100002
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLAP INBD LT LOWER SKIN - PREVIOUS REPAIR FOUND BETWEEN RIB13/14 AND STGR 8/11. REPAIR WAS EVALUATED AND FOUND NOT TO CONFORM TO THE SRM.  NEW REPAIR   ACCOMPLISHED IAW EA 6-5750-144069 INSTRUCTIONS.
